# SDR CA111214008

- Difficulty date: December 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 3,872 hours
- Engine: Ge CF343A1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10046
- Condition: Cracked
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION, A CRACK WAS FOUND AT APPROX WS 61.0 ON THE UNDERSIDE OF THE WING.  THE CRACK IS 0.75 INCHES LONG.  THE CRACK STARTS AT THE EDGE OF A SMALL RIVETED PANEL & PROCEEDS INTO THE THICKER SKIN.  WING PLANK 601R10046.
